| Model Number |
72404439 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) experienced a mechanical issue, as the user was unable to activate the pump, the physician suspects that the malfunction may have been related to the location of the reservoir placement.As a result, the device was explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).